# SDR CALA2025111111123

- Difficulty date: November 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N17355
- Make and model: Boeing 737-8
- Aircraft serial: 67617
- Aircraft time: 4,675 hours, 1,609 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHTS DO NOT OPERATE CORRECTLY  RIGHT FORWARD A ND AFT DOOR R1 SLIDE CONNECTION HANGING LOOSE. HARD TO CONNECT AND DISC ONNECT. ADJUSTED R1 DOOR SLIDE GIRT BAR AND VERIFIED EASY REMOVAL AND INSTALLATION PER AMM 25-66-01. OK TO CONTINUE.
